# SDR UPS04841826

- Difficulty date: January 7, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 78,668 hours, 24,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, UPPER CARGO BETWEEN STA 1000-1020 AT LONG 13L SHEAR TIE IS CRACKED.  REMOVED FITTING IAW DC8 SRM 51-1-21 AND 51-1-20D.  FABRICATED NEW SHEAR TIE IAW DC8 SRM 53-4-1 FIG 51 AND 51-1-24.  HEAT TREAT TO 7075-T6 .080 IAW TPS 1003 REV A.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED IAW DC8 SRM 51-1-21 AND 51-1-20D.
